# SDR 02FDEA00957

- Difficulty date: December 18, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 26,115 hours, 14,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, BS 720A, FWD SIDE OF FRAME AT STR 8L.
